# SDR VNAA2014060600005

- Difficulty date: June 6, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N247JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7922
- Aircraft time: 25,121 hours, 25,073 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLOOR LEVEL EMERGENCY LIGHTS ROW 9, AND AFT INOPERATIVE. MAINTENANCE TROUBLESHOT AND FOUND EMERGENCY LIGHT CONNECTOR PIN BROKEN AT END OF ROW BY LAVATORY. MAINTENANCE R & R SHORT CABLE, PIGTAIL AT LAVATORY ENTRANCE EMERGENCY FLOOR LIGHT AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
